# SDR 0103649870

- Difficulty date: October 14, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 53,753 hours, 50,876 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND AT MSP, THE RT MAIN LANDING GEAR DOOR WAS FOUND TO HAVE A 1.25 INCH CRACK COMMON TO THE FORWARD .050 INCH THICK DOOR PAN 9 INCHES INBOARD OF THE LATCH FITTING.  REPAIRED PER EA 98-186641.
